# SDR JJBA201201040001

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,435 hours, 38,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE DURING CREW PREFIGHT INSPECTION, IAW MAINTENANCE CONTROL, CHARGED SYSTEM.  OPS CHECKED SATISFACTORY.
